About this Journal Submit a Manuscript Table of Contents
International Journal of Stochastic Analysis
Volume 2012 (2012), Article ID 498050, 8 pages
http://dx.doi.org/10.1155/2012/498050
Research Article

Optimal Geometric Mean Returns of Stocks and Their Options

Department of Mathematics and Statistics, University of New Mexico, Albuquerque, NM 87131, USA

Received 23 October 2012; Accepted 9 December 2012

Academic Editor: Qing Zhang

Copyright © 2012 Guoyi Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guoyi Zhang, “Optimal Geometric Mean Returns of Stocks and Their Options,” International Journal of Stochastic Analysis, vol. 2012, Article ID 498050, 8 pages, 2012. doi:10.1155/2012/498050